# SDR ASAA2021040734525

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,774 hours, 13,467 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT MOMENTARY FMC DROP. VTK ON NAV DISPLAY, LEFT SIDE. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 836 RESET FMCS 1 & 2. NO FAULTS NOTED. VTK FLAGS NOT PRESENT. NO FURTHER ACTIONS REQUIRED AT THIS TIME. 2 MIG 51-A INSTALLED AND REMOVED.
